# SDR AALA202211235637

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 29,594 hours, 12,060 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY PATH LIGHTING INOPERATIVE AT SEATS 21C AND 22C. REPLACED CONNECTOR AT 7260VC9-A PER AWM 33-51-07, ESPM 20-44-11, AND AMM 33-51-00. ACCOMPLISHED SATISFACTORY EMERGENCY LIGHTS CHECK.
